# SDR PCAA0004029

- Difficulty date: April 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 20,568 hours, 22,667 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 3612: UPON TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED AND THE SPOILERS DID NOT RETRACT.  TAKEOFF ABORTED.  MAINTENANCE INSPECTED AND RECONFIGURED THE AIRCRAFT PER TASK CARD 3050/01.  AFTER RUNNING THE AIRCRAFT SEVERAL TIMES WITH NO DEFECTS NOTED, THE AIRCRAFT WAS RETURNED TO SERVICE.
